CaltechAUTHORS
  A Caltech Library Service

Combinatorial theorems relative to a random set

Conlon, David (2014) Combinatorial theorems relative to a random set. In: Proceedings of the International Congress of Mathematicians. Vol.IV. Kyung Moon Sa Co. Ltd. , Seoul, Korea, pp. 303-327. ISBN 9788961058070. https://resolver.caltech.edu/CaltechAUTHORS:20190820-164721413

[img] PDF - Submitted Version
See Usage Policy.

291kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190820-164721413

Abstract

We describe recent advances in the study of random analogues of combinatorial theorems.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
http://www.icm2014.org/OrganizationConference Site
https://arxiv.org/abs/1404.3324arXivDiscussion Paper
ORCID:
AuthorORCID
Conlon, David0000-0001-5899-1829
Additional Information:© 2014 by SEOUL ICM 2014 Organizing Committee. This research was supported by a Royal Society University Research Fellowship. I would like to thank Jacob Fox, Tim Gowers, Rob Morris, Wojtek Samotij, Mathias Schacht, Benny Sudakov and Yufei Zhao for helpful discussions on the topics in this paper. Particular thanks are due to Wojtek Samotij for a number of detailed comments on the manuscript.
Funders:
Funding AgencyGrant Number
Royal SocietyUNSPECIFIED
Subject Keywords:Extremal combinatorics, random graphs
Classification Code:Primary 05C80; Secondary 05C35
Record Number:CaltechAUTHORS:20190820-164721413
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190820-164721413
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98056
Collection:CaltechAUTHORS
Deposited By: Melissa Ray
Deposited On:21 Aug 2019 20:19
Last Modified:03 Oct 2019 21:37

Repository Staff Only: item control page